Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011 (2011), Article ID 989065, 10 pages
Research Article

Convergence of the New Iterative Method

1Department of Mathematics, Shivaji University, Kolhapur 416004, India
2Department of Mathematics, University of Pune, Pune 411007, India

Received 7 May 2011; Accepted 21 August 2011

Academic Editor: Dexing Kong

Copyright © 2011 Sachin Bhalekar and Varsha Daftardar-Gejji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sachin Bhalekar and Varsha Daftardar-Gejji, “Convergence of the New Iterative Method,” International Journal of Differential Equations, vol. 2011, Article ID 989065, 10 pages, 2011. doi:10.1155/2011/989065